Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Loss of balance, unable to stand straight, arthritis, nerve issues. What seems wrong?

i notice that when my boyfriend is standing up straight his left side of his body seem to tilt sideways and at times when he takes a few steps or standing still, it is as though he takes a few quick little side steps sideways also and it is as if he had to catch his balance or he could fall. at times his posture is in a straight upright position but i notice that as the days go by he is in this side bent position, when i tell him he is tilting to one side he straightens up to normal position but i can still notice the tilt in his body, he has no previous history of medical problems, i know his legs bother him in the morning but the doctor took test and said he could have a little arthritis in his legs as they are always stiff in the morning, he is 77 years old, he exercises 3 times per week does not smoke and eats clean i do not know anything about medicine, but i was wondering if this could be a nerve problem or a muscular problem youre advice would be appreciated my name is Diane Brown
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Mrs Diane brown,it might have come by habbit, due to arthritis,
Or may be due to imitating.
Other causes could be damage of the endings of the bones due to osteoarthritis.
If you are particular avoid giving potato, other tubers, tomato, egg, chicken, and sea foods, or minimise the usage of them.Thank you.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor